Alert archive / North Carolina / Beach Hazards Statements in 2020
Beach Hazards Statement 38, NWS Wilmington, NC
NWS Wilmington, NC issued this beach hazards statement at Oct 2, 2020, 8:16 PM EDT for New Hanover County, North Carolina; Georgetown County, South Carolina. It took effect at Oct 3, 2020, 6:00 AM EDT. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Oct 2, 2020, 8:16 PM EDT (00:16 UTC)
- In effect from
- Oct 3, 2020, 6:00 AM EDT
- Expired
- Oct 4, 2020, 4:54 AM EDT
- In force
- 23 hr
- Issued by
- NWS Wilmington, NC
Counties New Hanover County, NC, Georgetown County, SC
The radar
The Wilmington radar (KLTX), 26 km from the middle of the area, began a volume at 00:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 0.3 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1702 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- -72 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
262 WHUS42 KILM 030016 CFWILM Coastal Hazard Message National Weather Service Wilmington NC 816 PM EDT Fri Oct 2 2020 NCZ108-SCZ056-030930- /O.EXP.KILM.BH.S.0037.000000T0000Z-201003T0000Z/ /O.NEW.KILM.BH.S.0038.201003T1000Z-201004T0000Z/ Coastal New Hanover-Coastal Georgetown- 816 PM EDT Fri Oct 2 2020 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 6 AM EDT SATURDAY THROUGH SATURDAY EVENING... * WHAT...north to south longshore current expected. * WHERE...In South Carolina, Coastal Georgetown County. In North Carolina, Coastal New Hanover County. * WHEN...From 6 AM EDT Saturday through Saturday evening. * IMPACTS...Longshore currents can sweep swimmers and surfers into rip currents, piers, jetties, and other hazardous areas.. PRECAUTIONARY/PREPAREDNESS ACTIONS... Often, if the longshore current is strong enough, it will sweep swimmers off their feet, making it difficult to return to shore. Caution should be used when in or near the water. Check with the lifeguards before entering the ocean for possible hazards you may be swept into. && $$ NCZ106-SCZ054-030130- /O.EXP.KILM.BH.S.0037.000000T0000Z-201003T0000Z/ Coastal Pender-Coastal Horry- 816 PM EDT Fri Oct 2 2020 ...BEACH HAZARDS STATEMENT HAS EXPIRED... Longshore current forecast will decrease to moderate strength for Saturday. Therefore the current Beach Hazards Statement has been expired. $$ VAO
7 follow-up statements
737
WHUS42 KILM 030100
CFWILM
Coastal Hazard Message
National Weather Service Wilmington NC
900 PM EDT Fri Oct 2 2020
NCZ107-030500-
/O.NEW.KILM.CF.Y.0090.201003T0200Z-201003T0500Z/
Inland New Hanover-
900 PM EDT Fri Oct 2 2020
...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 1 AM EDT SATURDAY...
* WHAT...Up to one half foot of inundation above ground level
expected in low-lying areas near shorelines and tidal
waterways.
* WHERE...The lower Cape Fear River including downtown
Wilmington.
* WHEN...Until 1 AM EDT Saturday.
* IMPACTS...North of the Cape Fear Memorial Bridge, one spot on
Battleship Road is covered with water about three inches deep.
The westbound lane of USS North Carolina Road is covered with
water up to six inches deep. In downtown Wilmington, about a
block of Water Street just south of Market Street is covered
with about three inches of water.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.
&&
Time of high total tides are approximate to the nearest hour.
Cape Fear River at Wilmington - Flood Stage 5.5 FT
MLLW Categories - Minor 5.5 ft, Moderate 6.7 ft, Major 10.0 ft
MHHW Categories - Minor 0.8 ft, Moderate 2.0 ft, Major 5.3 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
02/11 PM 5.8 1.1 1.2 1 Minor
03/11 AM 5.9 1.2 1.3 1 Minor
04/12 AM 5.9 1.2 1.4 1 Minor
04/12 PM 5.8 1.1 1.2 1 Minor
05/12 AM 5.4 0.7 1.1 1 None
05/12 PM 5.6 0.9 1.1 1 Minor
&&
$$
NCZ108-SCZ056-030900-
/O.CON.KILM.BH.S.0038.201003T1000Z-201004T0000Z/
Coastal New Hanover-Coastal Georgetown-
900 PM EDT Fri Oct 2 2020
...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 6 AM EDT
SATURDAY THROUGH SATURDAY EVENING...
* WHAT...north to south longshore current expected.
* WHERE...In South Carolina, Coastal Georgetown County. In North
Carolina, Coastal New Hanover County.
* WHEN...From 6 AM EDT Saturday through Saturday evening.
* IMPACTS...Longshore currents can sweep swimmers and surfers into
rip currents, piers, jetties, and other hazardous areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Often, if the longshore current is strong enough, it will sweep
swimmers off their feet, making it difficult to return to shore.
Caution should be used when in or near the water. Check with the
lifeguards before entering the ocean for possible hazards you may
be swept into.
&&
$$611 WHUS42 KILM 030459 CFWILM Coastal Hazard Message National Weather Service Wilmington NC 1259 AM EDT Sat Oct 3 2020 NCZ107-030600- /O.EXP.KILM.CF.Y.0090.000000T0000Z-201003T0500Z/ Inland New Hanover- 1259 AM EDT Sat Oct 3 2020 ...COASTAL FLOOD ADVISORY WILL EXPIRE AT 1 AM EDT EARLY THIS MORNING... $$ NCZ108-SCZ056-031300- /O.CON.KILM.BH.S.0038.201003T1000Z-201004T0000Z/ Coastal New Hanover-Coastal Georgetown- 1259 AM EDT Sat Oct 3 2020 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 6 AM EDT THIS MORNING THROUGH THIS EVENING... * WHAT...north to south longshore current expected. * WHERE...In South Carolina, Coastal Georgetown County. In North Carolina, Coastal New Hanover County. * WHEN...From 6 AM EDT this morning through this evening. * IMPACTS...Longshore currents can sweep swimmers and surfers into rip currents, piers, jetties, and other hazardous areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
622 WHUS42 KILM 030854 CFWILM Coastal Hazard Message National Weather Service Wilmington NC 454 AM EDT Sat Oct 3 2020 NCZ108-SCZ056-040000- /O.CON.KILM.BH.S.0038.201003T1000Z-201004T0000Z/ Coastal New Hanover-Coastal Georgetown- 454 AM EDT Sat Oct 3 2020 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS EVENING... * WHAT...Strong north to south longshore current expected. * WHERE...In South Carolina, Coastal Georgetown County. In North Carolina, Coastal New Hanover County. * WHEN...Through this evening. * IMPACTS...Longshore currents can sweep swimmers and surfers into rip currents, piers, jetties, and other hazardous areas. Often, if the longshore current is strong enough, it will sweep swimmers off their feet, making it difficult to return to shore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Caution should be used when in or near the water. Check with the lifeguards before entering the ocean for possible hazards you may be swept into. && $$ IGB
610
WHUS42 KILM 031904
CFWILM
Coastal Hazard Message
National Weather Service Wilmington NC
304 PM EDT Sat Oct 3 2020
NCZ107-040100-
/O.NEW.KILM.CF.Y.0091.201004T0200Z-201004T0500Z/
Inland New Hanover-
304 PM EDT Sat Oct 3 2020
...COASTAL FLOOD ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO
1 AM EDT SUNDAY...
* WHAT...Up to one half foot of inundation above ground level
expected in low-lying areas near shorelines and tidal
waterways.
* WHERE...The lower Cape Fear River including downtown
Wilmington.
* WHEN...From 10 PM this evening to 1 AM EDT Sunday.
* IMPACTS...North of the Cape Fear Memorial Bridge, one spot on
Battleship Road is covered with water about three inches deep.
The westbound lane of USS North Carolina Road is covered with
water up to six inches deep. In downtown Wilmington, about a
block of Water Street just south of Market Street is covered
with about three inches of water.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.
&&
Time of high total tides are approximate to the nearest hour.
Cape Fear River at Wilmington - Flood Stage 5.5 FT
MLLW Categories - Minor 5.5 ft, Moderate 6.7 ft, Major 10.0 ft
MHHW Categories - Minor 0.8 ft, Moderate 2.0 ft, Major 5.3 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
04/12 AM 5.8 1.1 1.3 1 Minor
04/12 PM 5.8 1.1 1.2 1 Minor
05/12 AM 5.4 0.7 1.1 1 None
05/12 PM 5.5 0.8 1.0 1 Minor
06/12 AM 5.2 0.5 1.1 1 None
06/12 PM 5.5 0.8 1.0 1 Minor
&&
$$
NCZ108-SCZ056-040000-
/O.CON.KILM.BH.S.0038.000000T0000Z-201004T0000Z/
Coastal New Hanover-Coastal Georgetown-
304 PM EDT Sat Oct 3 2020
...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
* WHAT...Strong north to south longshore current expected.
* WHERE...In South Carolina, Coastal Georgetown County. In North
Carolina, Coastal New Hanover County.
* WHEN...Until 8 PM EDT this evening.
* IMPACTS...Longshore currents can sweep swimmers and surfers into
rip currents, piers, jetties, and other hazardous areas. Often,
if the longshore current is strong enough, it will sweep
swimmers off their feet, making it difficult to return to shore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain out of the water to avoid hazardous swimming conditions.
&&
$$
9816
WHUS42 KILM 032341
CFWILM
Coastal Hazard Message
National Weather Service Wilmington NC
741 PM EDT Sat Oct 3 2020
NCZ107-040500-
/O.CON.KILM.CF.Y.0091.201004T0200Z-201004T0500Z/
Inland New Hanover-
741 PM EDT Sat Oct 3 2020
...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT
SUNDAY...
* WHAT...Up to one half foot of inundation above ground level
expected in low-lying areas near shorelines and tidal
waterways.
* WHERE...The lower Cape Fear River including downtown
Wilmington.
* WHEN...Until 1 AM EDT Sunday.
* IMPACTS...North of the Cape Fear Memorial Bridge, one spot on
Battleship Road is covered with water about three inches deep.
The westbound lane of USS North Carolina Road is covered with
water up to six inches deep. In downtown Wilmington, about a
block of Water Street just south of Market Street is covered
with about three inches of water.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.
&&
Time of high total tides are approximate to the nearest hour.
Cape Fear River at Wilmington
MLLW Categories - Minor 5.5 ft, Moderate 6.7 ft, Major 10.0 ft
MHHW Categories - Minor 0.8 ft, Moderate 2.0 ft, Major 5.3 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
04/12 AM 5.8 1.1 1.4 1 Minor
04/12 PM 5.8 1.1 1.2 1 Minor
05/12 AM 5.4 0.7 1.2 1 None
05/12 PM 5.6 0.9 1.2 1 Minor
06/12 AM 5.2 0.5 1.2 1 None
06/12 PM 5.5 0.8 1.2 1 Minor
&&
$$
NCZ108-SCZ056-041100-
/O.EXT.KILM.BH.S.0038.000000T0000Z-201005T0000Z/
Coastal New Hanover-Coastal Georgetown-
741 PM EDT Sat Oct 3 2020
...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH SUNDAY EVENING...
* WHAT...Strong north to south longshore current.
* WHERE...In South Carolina, Coastal Georgetown County. In North
Carolina, Coastal New Hanover County.
* WHEN...Through Sunday evening.
* IMPACTS...Longshore currents can sweep swimmers and surfers
into rip currents, piers, jetties, and other hazardous areas.
Often, if the longshore current is strong enough, it will sweep
swimmers off their feet, making it difficult to return to shore.
Caution should be used when in or near the water. Check with the
lifeguards before entering the ocean for possible hazards you may
be swept into.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain out of the water to avoid hazardous swimming conditions.
&&
$$559 WHUS42 KILM 040452 CFWILM Coastal Hazard Message National Weather Service Wilmington NC 1252 AM EDT Sun Oct 4 2020 NCZ107-040600- /O.EXP.KILM.CF.Y.0091.000000T0000Z-201004T0500Z/ Inland New Hanover- 1252 AM EDT Sun Oct 4 2020 ...COASTAL FLOOD ADVISORY WILL EXPIRE AT 1 AM EDT EARLY THIS MORNING... $$ NCZ108-SCZ056-041300- /O.CON.KILM.BH.S.0038.000000T0000Z-201005T0000Z/ Coastal New Hanover-Coastal Georgetown- 1252 AM EDT Sun Oct 4 2020 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS EVENING... * WHAT...Strong north to south longshore current. * WHERE...In South Carolina, Coastal Georgetown County. In North Carolina, Coastal New Hanover County. * WHEN...Through this evening. * IMPACTS...Longshore currents can sweep swimmers and surfers into rip currents, piers, jetties, and other hazardous areas. Often, if the longshore current is strong enough, it will sweep swimmers off their feet, making it difficult to return to shore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
720 WHUS42 KILM 040854 CFWILM Coastal Hazard Message National Weather Service Wilmington NC 454 AM EDT Sun Oct 4 2020 NCZ108-SCZ056-050000- /O.CAN.KILM.BH.S.0038.000000T0000Z-201005T0000Z/ /O.NEW.KILM.BH.S.0039.201004T1000Z-201005T0000Z/ Coastal New Hanover-Coastal Georgetown- 454 AM EDT Sun Oct 4 2020 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING... * WHAT...Strong north to south longshore current expected. * WHERE...In South Carolina, Coastal Georgetown County. In North Carolina, Coastal New Hanover County. * WHEN...Through this evening. * IMPACTS...Longshore currents can sweep swimmers and surfers into rip currents, piers, jetties, and other hazardous areas. Often, if the longshore current is strong enough, it will sweep swimmers off their feet, making it difficult to return to shore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Caution should be used when in or near the water. Check with the lifeguards before entering the ocean for possible hazards you may be swept into. && $$ NCZ106-050000- /O.NEW.KILM.BH.S.0039.201004T1000Z-201005T0000Z/ Coastal Pender- 454 AM EDT Sun Oct 4 2020 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING... * WHAT...Strong north to south longshore current expected. * WHERE...Coastal Pender County. * WHEN...Through this evening. * IMPACTS...Longshore currents can sweep swimmers and surfers into rip currents, piers, jetties, and other hazardous areas. Often, if the longshore current is strong enough, it will sweep swimmers off their feet, making it difficult to return to shore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Caution should be used when in or near the water. Check with the lifeguards before entering the ocean for possible hazards you may be swept into. && $$ IGB
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this beach hazards statement went out at Oct 2, 7:32 PM EDT, 44 minutes earlier.
Area forecast discussion, Oct 2, 7:32 PM EDT, 44 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
732 PM EDT Fri Oct 2 2020
.SYNOPSIS...
Gusty northerly winds will bring unseasonably cool and dry weather
into the Carolinas today into the weekend. Coastal low will bring
some clouds and light rain to the eastern Carolinas Sunday into
Monday, followed by dry weather and a warming trend into
midweek.
&&
.NEAR TERM /THROUGH SATURDAY NIGHT/...
Cold and dry high pressure building down from the north will
shift off the Northeast coast on Saturday but will extend down
into the Carolinas. At the same time, low pressure will develop
along lingering boundary off shore as deep mid to upper trough
digs down from Canada toward the Gulf coast. Cold advection
will continue through tonight with 850 temps dropping from near
12c down to 8c. Temps down below 50 inland tonight and mid 50s
along the coast will fight to get back up around 70 on Sat.
Moisture will begin to get drawn back toward the coast Sat into
Sat night as low pressure begins to develop off of the
Southeast coast. Places inland may have an opportunity to
radiate out a bit more before clouds and then pcp pushes onshore
and inland by Sun morning. Initially mid levels remain dry with
decent layer of moisture developing between 5 and 7 k ft along
the coast by Sat aftn into eve as warmer air aloft runs over
cooler sfc air. The greatest increase in moisture will come just
before daybreak Sunday and will be just along the coast at
first. Increase in moisture and clouds will keep temps warmer on
Sat night along the coast, but places inland should once again
drop down below 50 with fewer, if any clouds and better
radiational cooling conditions. Beaches should be up around 60.
&&
.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
A coastal low moving up the southeast coast will bring increased
clouds on Sunday. Majority of rain should remained confined to
coastal counties during the day Sunday into overnight hours as the
low passes offshore. Overall not expecting much in the way of QPF,
with current forecast quarter to half an inch rainfall through
Monday morning. However, with moderate rain just offshore it is
possible coastal areas of SE NC could receive higher amounts, and
therefore WPC currently has a marginal risk of excessive rainfall
for coastal SE NC on Sunday and Sunday night. Conditions clear out
early Monday as low moves off to the northeast and high pressure
builds at the surface to the north. Upper level flow becomes zonal
on Monday behind exiting shortwave to the north. Well below normal
highs around 70 Sunday due to CAA and clouds will warm a bit Monday
to mid 70s, with lows both nights below normal in the low to mid 50s.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
Dry weather persists for the long term period over land areas with
zonal flow aloft. High pressure at the surface Tuesday is suppressed
to the south Wednesday as a deep low pressure system moves across
the Great Lakes region and New England. This will push a dry cold
front south across our area late Wednesday into early Thursday,
followed by another high pressure moving in to the north through
Friday. Highs will increase to slightly above normal by Wednesday
before dropping again to below normal behind the cold front end of
the week.
&&
.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
NE winds through Saturday with high pressure centered to the
west and stalling front offshore. The gradient will tighten on
Saturday and wind speeds will increase, moreso coastal
terminals. Weak coastal low pressure will approach from the
south Saturday night and lift northeast of the area Sunday
night. High pressure will build in Mon-Wed.
Extended Outlook...Mainly VFR through the period. Exception
will be possible MVFR at the coastal terminals Sunday, dependent
on how close the surface low passes by as it moves NE long the
stalled offshore front.
&&
.MARINE...
Through Saturday night: High pressure building down from the
north will shift off the Northeast coast as coastal trough/low
develops Sat into Sat night. This will tighten the gradient flow
with N/NE winds increasing up to 15 to 20 kts with gusts up
around 25 kts or so. Stiff N/NE winds will build seas up to 3 to
5 ft on Saturday with wind gusts and seas near SCA thresholds.
Seas may reach near SCA in extreme outer waters on Sat but
should reach SCA thresholds into Sat night as gradient tightens
and seas build. Waters south of the tip of Cape Fear should
remain in shadow of NE winds with lower winds and seas.
Sunday through Wednesday...Conditions improve quickly early Sunday
as NE surge weakens. A coastal low moves up the southeast coast
Sunday and Sunday night bringing moderate rain to the coastal
waters. High pressure develops inland Tuesday before a cold front
approaches the area from the north late Wednesday. NE winds 15-20 kt
early Sunday weaken to 10-15 kt by Sunday afternoon, with N-NE flow
around 10-15 kt persisting through Tuesday afternoon. Winds less
than 10 kts expected Tuesday night and Wednesday as flow veers to
southwestward ahead of approaching front. 3-5 ft seas early Sunday,
with some 6 footers in the coastal waters from Bald Head to Surf
City early, will decrease to 3-4 ft Sunday night. 2-4 ft seas
forecasted for Monday and Tuesday, with 2-3 ft expected Wednesday as
winds decrease. Seas combination of NE wind wave and persisting 1-2
ft SE swell.
&&
.TIDES/COASTAL FLOODING...
High astronomical tides will occur with each high tide for the
next couple of days. The threat of very minor flooding will
exist during high tide through the weekend in vulnerable spots
downtown along the Cape Fear River.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...Beach Hazards Statement until 8 PM EDT this evening for SCZ054-
056.
NC...Beach Hazards Statement until 8 PM EDT this evening for NCZ106-
108.
MARINE...None.
&&
SYNOPSIS...ILM
NEAR TERM...RGZ
SHORT TERM...VAO
LONG TERM...VAO
AVIATION...CRM
MARINE...RGZ/VAOHazardous weather outlook, Oct 2, 4:01 PM EDT, 4 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Wilmington NC 401 PM EDT Fri Oct 2 2020 NCZ107-032015- Inland New Hanover- 401 PM EDT Fri Oct 2 2020 This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...This afternoon and tonight. May see very minor coastal flooding in vulnerable spots along the Caper Fear River downtown this evening at high tide around 11 pm this evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Through Saturday... Each successive high tide may require additional coastal flood advisories for the banks along the Lower Cape Fear River from Wilmington south. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ087-096-099-105-109-SCZ017-023-024-032-033-039-055-058-059-032015- Robeson-Bladen-Columbus-Inland Pender-Inland Brunswick-Marlboro- Darlington-Dillon-Florence-Marion-Williamsburg-Inland Georgetown- Central Horry-Northern Horry- 401 PM EDT Fri Oct 2 2020 This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ110-032015- Coastal Brunswick- 401 PM EDT Fri Oct 2 2020 ...MODERATE RISK OF RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Moderate Risk of Rip Currents. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. SCZ054-056-032015- Coastal Horry-Coastal Georgetown- 401 PM EDT Fri Oct 2 2020 ...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northeast South Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement for Strong Longshore Current. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ106-108-032015- Coastal Pender-Coastal New Hanover- 401 PM EDT Fri Oct 2 2020 ...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...MODERATE RISK OF RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement for Strong Longshore Current. Moderate Risk of Rip Currents. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. AMZ250-252-254-256-032015- Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 401 PM EDT Fri Oct 2 2020 This Hazardous Weather Outlook is for the adjacent Coastal Waters. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Small Craft Advisory conditions are possible Satruday night mainly in outer waters, especially north of Cape Fear. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 2, 9:00 PM EDT | Coastal Flood Advisory | ILM | New Hanover | 4 hr |
| Oct 3, 2:43 AM EDT | Small Craft Advisory | ILM | 36 hr | |
| Oct 3, 3:04 PM EDT | Coastal Flood Advisory | ILM | New Hanover | 10 hr |
Nearby
Beach Hazards Statements in North Carolina, 2020Beach Hazards Statements in South Carolina, 2020Every beach hazards statement in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.